Steffensen inequality, higher order convexity and exponential convexity

Jakšetić, Julije and Pečarić, Josip and Perušić, Anamarija (2014) Steffensen inequality, higher order convexity and exponential convexity. = Steffensen inequality, higher order convexity and exponential convexity. Rendiconti del Circolo Matematico di Palermo, 63 (1). pp. 109-127. ISSN 0009-725X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Full text not available from this repository.
Official URL: https://bib.irb.hr/prikazi-rad?&rad=692013

Abstract

We present transition of Steffensen inequality from monotone functions to higher order convexity. After we get analogous inequalities to Steffensen we construct a linear functionals that generates exponentially convex functions.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Steffensen inequality, Taylor n-convex functions, Exponential convexity
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 12:46
Last Modified: 23 May 2017 07:05
URI: http://repozitorij.fsb.hr/id/eprint/6938

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata